# SDR J7SA2025090500457

- Difficulty date: August 26, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N532FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20154
- Aircraft time: 16,677 hours, 10,390 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1002710017049
- Condition: Low Tension
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE WHILE RE-TENSIONING AILERON CABLE, DISCOVERED LH WING CABLE SAWING THROUGH PULLEY BRACKET. REPLACED LH AILERON WING PULLEY BRACKET IAW CL300 SRM 51-40-08 AND 51-42-36. LH WING AILERON CABLE REPLACED AND TENSIONED IAW AMM 27-11-35-000/400-801.
